# SDR DALA2021110306776

- Difficulty date: October 30, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 PREVIOUS REPAIR WAS FOUND ON FRAME STA 560 BTW S-23L TO S-26L AND STA 580 BTW S-22L TO S-26L. CORRECTIVE ACTION: SUMMARY OF NRC 00501: ALTERNATIVE INSPECTION IN REF TASK 5311-01202-01 STEP 2 WAS PERFORMED ER/A 535869-14AD REV A SECTION II. (2001265)
